Skip nav to main content.
Home Dr. Megan’s Blog Weight Gain Consequences of Prednisone Weight Gain – Not Just the Belly!

Consequences of Prednisone Weight Gain – Not Just the Belly!

Consequences of Prednisone Weight Gain – Not Just the Belly!

We all know the #1 side effect of prednisone is weight gain.

So what?

Obviously, we dread leaving home.
Your’e not proud of looking like you’re pregnant when there’s no baby on the way.
And you’re not happy with your moon face.

So we’re vain. Is that all?

Nope. There’s more to it.

Prednisone weight gain isn’t just embarrassing.

It’s dangerous.

Learn about the risks at Dr. Megan’s LIVE Prednisone Q&A on the Prednisone Pharmacist Page.

Related Posts

You are being taken to my store.

dr_Megan_prednisone_pharmacist_logo nutranize-logo

You are being redirected to our trusted and authorized Nutranize product website. The Nutranize website is designed, constructed and endorsed by Dr. Megan Milne, the Prednisone Pharmacist. Please grant us just a few seconds to get you there.

I’m ready, let’s go!